# SDR FDEA202403190377

- Difficulty date: March 19, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 97,938 hours, 23,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA722335
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATING CORROSION ON FRAME MEMBER (HOLE IN FRAME) JUST BEHIND LAVATORY SERVICE PANEL IN THE AVIONICS   AREA. MWT COMPLIED WITH E.A. 1-5310-T0378654, PT 1; FUSELAGE-MAINFRAME-FUSE FRAME CORROSION AT FR STA,   410.580 AND 421.507 AT CENTERLINE DUE TO LAV LEAK-FRAME REPAIR. THIS IS A MAJOR REPAIR.  REMOVED AND REPLACED FR 410 IN REF. TO MD11 SRM 51-31-01-0G; 51-33-01-0G; 51-35-01-0G; DOUGLAS   DRAWING ABA7223 CONF-505. BLENDED MINOR CORROSION  IN REF. TO MD11 SRM 53-00-00-2R; FIGURE 205.
